VOL. 50 · NO. 3 | June 2020
Front Matter
Rocky Mountain J. Math. 50 (3), (June 2020) Open Access
No abstract available
Suzete M. Afonso, André L. Furtado
Rocky Mountain J. Math. 50 (3), 763-777, (June 2020) DOI: 10.1216/rmj.2020.50.763
KEYWORDS: impulsive neutral differential equations, Coincidence degree, continuation theorems, 34A37, 34K45, 34B15, 47H11
Ravi P. Agarwal, Snezhana Hristova, Donal O’Regan
Rocky Mountain J. Math. 50 (3), 779-791, (June 2020) DOI: 10.1216/rmj.2020.50.779
KEYWORDS: Riemann–Liouville fractional derivative, impulses, Initial value problem, linear fractional equation, explicit solution, 34A08, 34A37
Lahsen Aharouch
Rocky Mountain J. Math. 50 (3), 793-813, (June 2020) DOI: 10.1216/rmj.2020.50.793
KEYWORDS: Sobolev Spaces, nonlinear elliptic problem, truncations, unilateral problems, 35J25, 35J60, 35J65
Ilham A. Aliev, Çağla Sekin
Rocky Mountain J. Math. 50 (3), 815-824, (June 2020) DOI: 10.1216/rmj.2020.50.815
KEYWORDS: parabolic potentials, Gauss–Weierstrass kernel, Integral‎ ‎Operators, 47G40, 47G10, 26A33, 47B38
Ala Alnaser, Todd Cochrane, Misty Ostergaard, Craig Spencer
Rocky Mountain J. Math. 50 (3), 825-838, (June 2020) DOI: 10.1216/rmj.2020.50.825
KEYWORDS: Waring number, congruences, 11P05, 11D79
Jonah Amundsen, Eric Anderson, Christopher William Davis, Daniel Guyer
Rocky Mountain J. Math. 50 (3), 839-850, (June 2020) DOI: 10.1216/rmj.2020.50.839
KEYWORDS: knot, link, C-complex, Seifert surface, Milnor invariant, 57M25, 57M27
Iman Bahmani Jafarloo, Gabriele Calussi
Rocky Mountain J. Math. 50 (3), 851-862, (June 2020) DOI: 10.1216/rmj.2020.50.851
KEYWORDS: star configurations, Hadamard products, apolarity, 14T05, 14M99
Debendra P. Banjade, Menassie Ephrem
Rocky Mountain J. Math. 50 (3), 863-870, (June 2020) DOI: 10.1216/rmj.2020.50.863
KEYWORDS: labeled graph, Directed graph, Cuntz–Krieger algebra, labeled graph C$^*$-algebra, 46L05, 46L35, 46L55
Mohamed Bouaouid, Khalid Hilal, Said Melliani
Rocky Mountain J. Math. 50 (3), 871-879, (June 2020) DOI: 10.1216/rmj.2020.50.871
KEYWORDS: Fractional differential equations, semigroups of linear operators, nonlocal condition, conformable fractional derivative, 34A08, 47D03
Lukas Braun, Daniel Hättig
Rocky Mountain J. Math. 50 (3), 881-939, (June 2020) DOI: 10.1216/rmj.2020.50.881
KEYWORDS: canonical singularities, varieties with torus action, k-empty polytopes, Farey sequences, 11B57, 14B05, 14R05, 52B20
Samuel Chamberlin, Azadeh Rafizadeh
Rocky Mountain J. Math. 50 (3), 941-946, (June 2020) DOI: 10.1216/rmj.2020.50.941
KEYWORDS: symmetric polynomials, Newton–Girard formula, 05E05, 13A99
Abdelhaq El Khalfi, Najib Mahdou, Aziza Rahmouni Hassani
Rocky Mountain J. Math. 50 (3), 947-956, (June 2020) DOI: 10.1216/rmj.2020.50.947
KEYWORDS: amalgamation of ring along an ideal, (A)-ring, bi-amalgamation of rings, strong (A)-ring, 13B99, 13A15, 13G05, 13B21
Evan Fisher, Tianman Huang, Xiaoshi Wang
Rocky Mountain J. Math. 50 (3), 957-974, (June 2020) DOI: 10.1216/rmj.2020.50.957
KEYWORDS: Markov chains, Cover times, binary patterns, 60C05, 60J10
Fang Gao, Kexiang Xu
Rocky Mountain J. Math. 50 (3), 975-988, (June 2020) DOI: 10.1216/rmj.2020.50.975
KEYWORDS: reduced second Zagreb index, extremal graph, connectivity, matching number, 05C12, 05C35
Mohammad R. Jabbarzadeh, Seddighe Haghighatjoo
Rocky Mountain J. Math. 50 (3), 989-999, (June 2020) DOI: 10.1216/rmj.2020.50.989
KEYWORDS: gap metric, Moore–Penrose inverse, normal operator, Composition operators, 47A30, 47B38
Silvia Jiménez Bolaños, Anna Zemlyanova
Rocky Mountain J. Math. 50 (3), 1001-1020, (June 2020) DOI: 10.1216/rmj.2020.50.1001
KEYWORDS: non-Euclidean plates, nonlinear elasticity, Gamma convergence, calculus of variations, 74B20, 74K25
James P. Kelly, Charles L. Samuels
Rocky Mountain J. Math. 50 (3), 1021-1043, (June 2020) DOI: 10.1216/rmj.2020.50.1021
KEYWORDS: adèle rings, completions of topological rings, direct limits, 11R56, 13J10, 46A13, 11R32, 18A30, 22D15, 54A20
Isao Kiuchi, Sumaia Saad Eddin
Rocky Mountain J. Math. 50 (3), 1045-1058, (June 2020) DOI: 10.1216/rmj.2020.50.1045
KEYWORDS: gcd-sum functions, Gamma function, Bernoulli polynomials., 11A25, 11N37, 11Y60
Yangcheng Li, Yong Zhang
Rocky Mountain J. Math. 50 (3), 1059-1071, (June 2020) DOI: 10.1216/rmj.2020.50.1059
KEYWORDS: $\theta$-triangle, $\omega$-parallelogram, area, perimeter, Elliptic curve, 51M25, 11D25, 11G05, 11D72, 51M05
Xiang Liu, Baoguo Jia, Peiguang Wang
Rocky Mountain J. Math. 50 (3), 1073-1084, (June 2020) DOI: 10.1216/rmj.2020.50.1073
KEYWORDS: generalized fractional $h$-Gronwall inequality, fractional $h$-difference systems with “maxima”, uniqueness, boundedness, finite-time stability, 39A12, 39A70
Sofiya Ostrovska, Mehmet Turan
Rocky Mountain J. Math. 50 (3), 1085-1096, (June 2020) DOI: 10.1216/rmj.2020.50.1085
KEYWORDS: limit q-Bernstein operator, Peano kernel, Positive linear operators, 47A30, 41A36
Leila Sharifan, Somayeh Moradi
Rocky Mountain J. Math. 50 (3), 1097-1107, (June 2020) DOI: 10.1216/rmj.2020.50.1097
KEYWORDS: closed neighborhood ideal, Castelnuovo–Mumford regularity, projective dimension, 13F55, 05E40, 05C69
Dingxuan Tang, Zhiming Li
Rocky Mountain J. Math. 50 (3), 1109-1114, (June 2020) DOI: 10.1216/rmj.2020.50.1109
KEYWORDS: Proper map, topological entropy, C-P structure, 37A35, 37H99
Amitabha Tripathi
Rocky Mountain J. Math. 50 (3), 1115-1124, (June 2020) DOI: 10.1216/rmj.2020.50.1115
KEYWORDS: palindromic numbers, 11A63
Jun Zhou
Rocky Mountain J. Math. 50 (3), 1125-1137, (June 2020) DOI: 10.1216/rmj.2020.50.1125
KEYWORDS: inhomogeneous pseudo-parabolic equation, Blow-up, Critical Fujita exponent, 35K70, 35B05, 35B40
Back to Top